# SDR CALA2019091401540

- Difficulty date: September 12, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31865
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

N/R FOR SDR REPORTING REQUIREMENTS ONLY. DURING INTENTIONAL DEPLOYMENT OPS CHECK OF RT O/W SIDE IT WAS FOUND THAT THE SLIDE PATH WAY LIGHTS DID NOT ILLUMINATE ON REF 9298162 SPEC A3NB -25-3-6275.
